S. S. DRAGOMIR, and M. RAISSOULI MATHEMATICAL, (2013) Hermite-Hadamard Inequalities for Point-Wise Convex Maps and Legendre-Fenchel Conjugation. Inequalities and Applications, Volume 16, Number 1, pp 143-152., 2013.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/773

Actions (login required)

View Item View Item